Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 45, NWS Jacksonville, FL

April 7, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 7, 2007, 2:39 PM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 8, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2007, 2:39 PM EDT (18:39 UTC)
In effect from
Apr 8, 2007, 10:00 AM EDT
Expired
Apr 8, 2007, 8:00 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -176 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-176 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 071839
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT SAT APR 7 2007

FLZ020>025-030>033-035>038-040-080645-
/O.UPG.KJAX.FW.A.0045.070408T1500Z-070408T2300Z/
/O.NEW.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/
/O.CON.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
239 PM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

A COOL AND DRY AIRMASS WILL PERSIST OVER THE AREA THIS WEEKEND.
THIS AFTERNOONS HUMIDITIES HAVE FALLEN BELOW CRITICAL VALUES WITH
MINIMUM VALUES NEAR 15 TO 20%. DURATIONS OF 6 TO 9 HOURS OF
CRITICALLY LOW RELATIVE HUMIDITIES CAN BE EXPECTED. BREEZY
NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 25 MPH WILL
CONTINUE UNTIL LATE THIS EVENING. ALTHOUGH WINDS ARE EXPECTED TO
DECREASE INTO TOMORROW...DRY CONDITIONS WILL CONTINUE OVER THE
AREA SUNDAY...THEREFORE THE FIRE WEATHER WATCH HAS BEEN UPGRADED
TO A RED FLAG WARNING.

A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-080645-
/O.UPG.KJAX.FW.A.0045.070408T1500Z-070408T2300Z/
/O.NEW.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/
/O.CON.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
239 PM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

A COOL AND DRY AIRMASS WILL PERSIST OVER THE AREA THIS WEEKEND.
THIS AFTERNOONS HUMIDITIES HAVE FALLEN BELOW CRITICAL VALUES WITH
MINIMUM VALUES NEAR 15 TO 20%. DURATIONS OF 6 TO 9 HOURS OF
CRITICALLY LOW RELATIVE HUMIDITIES CAN BE EXPECTED. BREEZY
NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 25 MPH WILL
CONTINUE UNTIL LATE THIS EVENING. ALTHOUGH WINDS ARE EXPECTED TO
DECREASE INTO TOMORROW...DRY CONDITIONS WILL CONTINUE OVER THE
AREA SUNDAY...THEREFORE THE FIRE WEATHER WATCH HAS BEEN UPGRADED
TO A RED FLAG WARNING.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN GEORGIA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$


HURLBUT
3 follow-up statements
000 
WWUS82 KJAX 080009
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EDT SAT APR 7 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090000-
/O.EXP.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/
/O.CON.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
809 PM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
SUNDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY.

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA THIS
WEEKEND. DRY CONDITIONS WILL CONTINUE SUNDAY WITH MINIMUM RELATIVE
HUMIDITY VALUES IN THE MID TEENS. DURATIONS OF CRITICALLY LOW
RHS WILL BE 7 TO 9 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH.


$$
000 
WWUS82 KJAX 080916
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 AM EDT SUN APR 8 2007

FLZ020>025-030>033-035>038-040-090000-
/O.EXT.KJAX.FW.W.0045.070408T1400Z-070409T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
516 AM EDT SUN APR 8 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING DUE TO LOW RH VALUES FOR LONG DURATIONS...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA AGAIN
TODAY. MINIMUM RELATIVE HUMIDITY VALUES IN THE MID TEENS ARE 
EXPECTED. DURATIONS OF RH VALUES AT OR BELOW 35% FROM 7 UP TO 10
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ132>136-149>154-162>166-090000-
/O.CON.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
516 AM EDT SUN APR 8 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING DUE TO LOW RH VALUES FOR LONG DURATIONS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA AGAIN TODAY.
MINIMUM RELATIVE HUMIDITY VALUES IN THE MID TEENS ARE EXPECTED. 
DURATIONS OF RH VALUES AT OR BELOW 25% WILL BE 6 TO 9 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

SHASHY
000 
WWUS82 KJAX 090001
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT SUN APR 8 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090115-
/O.EXP.KJAX.FW.W.0045.000000T0000Z-070409T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
801 PM EDT SUN APR 8 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 8:34 AM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Apr 7, 8:34 AM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 AM EDT SAT APR 7 2007

...DANGEROUS FIRE WEATHER CONDITIONS TODAY...

.UPDATE...
NO MAJOR CHANGES WITH UPDATE...SUNNY SKIES TODAY WITH BRISK NWLY
WINDS AT 15-20 MPH WITH GUSTS INTO THE 25-30 MPH AT TIMES...JUST
SHORT OF ANY LAKE WIND ADVISORY CONDITIONS. MAX TEMPS WILL BE WELL
BELOW NORMAL WITH 50S ACRS SERN GA TO NEAR 60 AND LOWER 60S ACRS
NERN FL. WILL LEAVE FREEZE WARNING/WATCH AS IS FOR TONIGHT BUT
WITH AFTERNOON PACKAGE MAY NEED TO EXPAND WARNING IF SKIES ARE
FORECAST TO REMAIN CLEAR OVER NIGHT...MIN TEMPERATURES WILL DEPEND
HIGHLY UPON CLOUD COVER INCREASE AND LIGHT WIND FLOW DEVELOPING AS
HIGH PRESSURE RIDGE BUILDS OVER THE REGION.

&&

.AVIATION...
VFR CONDS TODAY WITH GUSTY NORTHWEST WINDS AT 15G20-25KT AT ALL
TAF SITES.

&&

.MARINE...
NWLY WINDS AT 25-30KT WITH GUSTS TO GALE FORCE EARLY THIS MORNING
WILL SLOWLY SUBSIDE THROUGH THE DAY AND TONIGHT. WILL LET SMALL
CRAFT ADVISORY EXPIRE EARLY THIS AFTERNOON FOR THE NEARSHORE
WATERS ALTHOUGH COLD AIR DRAINAGE FLOW OVER THE WARMER OFFSHORE
WATERS WILL KEEP SMALL CRAFT ADVISORIES GOING OVER THE OFFSHORE
WATERS INTO TONIGHT.

&&

.FIRE WEATHER...
RED FLAG WARNINGS APPEAR ON TRACK FOR THE ENTIRE FORECAST AREA
TODAY AS MIN RH VALUES FALL INTO THE TEENS ACCOMPANIED BY NW
15-20MPH WINDS...WILL MAKE FOR VERY DANGEROUS FIRE WEATHER
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  26  59  34 /   0   0   0  20
SSI  56  38  57  45 /   0   0   0  20
JAX  60  29  61  39 /   0   0  10  20
SGJ  60  39  59  44 /   0  10  10  30
GNV  61  31  62  40 /   0  10  10  30
OCF  63  32  64  43 /   0  10  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH SUNDAY MORNING FOR ALACHUA-BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FREEZE WATCH SUNDAY MORNING FOR ATKINSON-BRANTLEY-CHARLTON-
     CLINCH-ECHOLS-PIERCE-WARE.

     RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FREEZE WARNING FROM 6 AM TO 9 AM EDT SUNDAY FOR APPLING-BACON-
     COFFEE-JEFF DAVIS-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

HESS/KERNS
Hazardous weather outlook, Apr 7, 4:45 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EDT SAT APR 7 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080845-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
445 AM EDT SAT APR 7 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WARNING FOR THE NORTHERN TIER GEORGIA COUNTIES...
...FREEZE WATCH FOR ALL OTHER AREAS EXCEPT SOUTHEAST COAST...

A COLD AND VERY DRY AIRMASS WILL CONTINUE TO INFILTRATE THE AREA
TODAY. THIS WILL RESULT IN UNSEASONABLE COLD TEMPERATURES TONIGHT
INTO SUNDAY MORNING. RECORD LOWS ARE EXPECTED TO BE SET ACROSS A
WIDE EXPANSE AND SOME AREAS COULD SEE THEIR LATEST FREEZING
TEMPERATURES ON RECORD. WATCHES AND WARNINGS HAVE BEEN POSTED FOR
THE AREA AND WE ASK THAT YOU PLEASE REFER TO LATEST URGENT
WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

BREEZY TO LOCALLY WINDY CONDITIONS ARE FORECAST TODAY WITH
NORTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS UPWARDS OF 25 MPH
POSSIBLE.

VERY DRY WEATHER CONDITIONS WILL CONTINUE THE ELEVATED FIRE RISK
ACROSS MOST OF THE AREA THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:50 AM EDTFreeze WarningJAXBaker, Gilchrist, Nassau, Suwannee, Union27 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.